Xidian Meeting Xidian Guide About Help Search Home Login Control Panel AddBookMark WeiGuo Zhang's MessageBoard
WeiGuo Zhang

WeiGuo Zhang received the Ph.D. degree in cryptography from Xidian University, Xi'an, China, in 2007. Since July 2007, he joined the State Key Laboratory of Integrated Services Networks at Xidian University, where he is currently a professor. His research interests includes symmetric cryptography, sequence design, and algebraic coding theory.

Selected publications

  1. W.-G. Zhang, “High-Meets-Low: construction of strictly almost optimal resilient Boolean functions via fragmentary Walsh spectra,” IEEE Transactions on Information Theory, vol. 65, no. 9, pp. 5856-5864, 2019.  [PDF]
  2. S. Hodzic, E. Pasalic, W.-G. Zhang, “Generic constructions of five-valued spectra Boolean functions,” IEEE Transactions on Information Theory, vol. 65, no. 11, 7554-7565, 2019. [PDF]
  3. W.-G. Zhang, C.-L. Xie, E. Pasalic, “Large sets of orthogonal sequences suitable for applications in CDMA systems,” IEEE Transactions on Information Theory, vol. 62, no. 6, pp. 3757-3767, 2016.  [PDF]
  4. W.-G. Zhang, L.-Y. Li, E. Pasalic, “Construction of resilient S-boxes with higher-dimensional vectorial outputs and strictly almost optimal nonlinearity,” IET Information Security, vol.11, no.4, pp. 199-203, 2017. [PDF]
  5. W.-G. Zhang, E. Pasalic, “Highly nonlinear balanced S-boxes with good differential properties,” IEEE Transactions on Information Theory, vol. 60, no. 12, pp. 7970-7979, 2014. [PDF]
  6. W.-G. Zhang, E. Pasalic, “Generalized Maiorana-McFarland construction of resilient Boolean functions with high nonlinearity and good algebraic properties,” IEEE Transations on Information Theory,  vol. 60, no. 10, pp. 6681-6695, 2014. [PDF]
  7. W.-G. Zhang, E. Pasalic, “Constructions of resilient S-boxes with strictly almost optimal nonlinearity through disjoint linear codes,” IEEE Transactions on Information Theory, vol. 60, no. 3, pp. 1638-1651, 2014. [PDF]
  8. W.-G. Zhang, G.-Z. Xiao, “Constructions of almost optimal resilient Boolean functions on large even number of variables,” IEEE Transactions on Information Theory, vol. 55, no. 12, pp. 5822-5831, 2009.  [PDF]